# SDR CALA2017042801184

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 72,063 hours, 8,249 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER M4 CHK DOOR 4R EMER LT INOP. FOUND BAT CHARGER CONNECTOR LOOSE, SECURED PLUG OPS CHK NML.
